The diameters of some transition graphs constructed from Hamilton cycles

Mariko Hagita, Yoshiaki Oda, Katsuhiro Ota

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A complete undirected graph of order n has (n-1)!/2 Hamilton cycles. We consider the diameter of a transition graph whose vertices correspond to those Hamilton cycles and any of two vertices are adjacent if and only if the corresponding Hamilton cycles can be transformed each other by exchanging two edges. Moreover, we consider several transition graphs related to it.

Original languageEnglish
Pages (from-to)105-117
Number of pages13
JournalGraphs and Combinatorics
Volume18
Issue number1
DOIs
Publication statusPublished - 2002 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this